# SDR SIMA20141228006

- Difficulty date: December 28, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 28,388 hours, 25,514 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT CLIP ON THE MOUNT IS BROKEN.  R & R CAPTAIN`S FLASHLIGHT CRADLE.  OPERATIONS CHECKED GOOD IAW AMM 33-50-16.
